# SDR AALA201603259001

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 48,882 hours, 20,850 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SHORTLY AFTER TAKEOFF THE CREW NOTICED A GREEN HYD SYS LOW PRESS INDICATION, SWITCHED PUMP SWITCH OFF IAW ECAM PROCEDURE & ELECTED TO RETURN, WHERE THE ACFT LANDED SAFELY WITH NO ADDITIONAL INCIDENTS.  REPLACED THE NR 1 ENG HYD PRESS SWITCH & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 29-11-17.
